본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

SPANNING COLUMN RANK PRESERVERS OF INTEGER MATRICES

Kang, Kyung-Tae    (Department of Mathematics Cheju National University   ); Song, Seok-Zun    (Department of Mathematics Cheju National University  );
  • 초록

    The spanning column rank of an $m{\times}n$ integer matrix A is the minimum number of the columns of A that span its column space. We compare the spanning column rank with column rank of matrices over the ring of integers. We also characterize the linear operators that preserve the spanning column rank of integer matrices.


  • 주제어

    spanning column rank .   linear operator .   (P,Q)-operator.  

  • 참고문헌 (8)

    1. L. B. Beasley, D. A. Gregory and N. J. Pullman, Nonnegative rank-preserving operators, Linear Algebra Appl., 65(1985), 207-223. 
    2. L. B. Beasley and N. J. Pullman, Semi ring rank versus column rank, Linear Algebra Appl., 101(1988),33-48. 
    3. L. B. Beasley, S. Z. Song, K. T. Kang and B. K. Sarma, Column ranks and their preservers over nonnegative real matrices, Linear Algebra Appl., 399(2005), 3-16. 
    4. C. K. Li et al., Linear preserver problems references, Linear and Multilinear Algebra, 33(1992), 121-129. 
    5. B. R. McDonald, R-linear endomorphisms of $(R)^n$ preserving invariants, Mem. Amer. Math. Soc., 46(1983) No. 287. 
    6. S. Z. Song, On spanning column rank of matrices over semirings, Bull. Korean Math. Soc., 32(1995), 337-342.     
    7. S. Z. Song, Linear operators that preserve maximal column ranks of nonnegative integer matrices, Proc. Amer. Math. Soc., 126(1998), 2205-2211. 
    8. S. Z. Song and S. G. Hwang, Spanning column ranks and their presevers of nonnegative matrices, Linear Algebra Appl., 254(1997), 485-495. 

 저자의 다른 논문

  • Kang, Kyung-Tae (12)

    1. 2003 "MAXIMAL COLUMN RANKS AND THEIR PRESERVERS OF MATRICES OVER MAX ALGEBRA" Journal of the Korean Mathematical Society = 대한수학회지 40 (6): 943~950    
    2. 2005 "RANK PRESERVER OF BOOLEAN MATRICES" Bulletin of the Korean Mathematical Society = 대한수학회보 42 (3): 501~507    
    3. 2005 "RANK-PRESERVING OPERATORS OF NONNEGATIVE INTEGER MATRICES" Communications of the Korean Mathematical Society = 대한수학회논문집 20 (4): 671~683    
    4. 2006 "LINEAR PRESERVERS OF BOOLEAN NILPOTENT MATRICES" Journal of the Korean Mathematical Society = 대한수학회지 43 (3): 539~552    
    5. 2006 "Factor Rank and Its Preservers of Integer Matrices" Kyungpook mathematical journal 46 (4): 581~589    
    6. 2006 "Rank-preserver of Matrices over Chain Semiring" Kyungpook mathematical journal 46 (1): 89~96    
    7. 2007 "STRUCTURES OF IDEMPOTENT MATRICES OVER CHAIN SEMIRINGS" Bulletin of the Korean Mathematical Society = 대한수학회보 44 (4): 721~729    
    8. 2007 "IDEMPOTENT MATRIX PRESERVERS OVER BOOLEAN ALGEBRAS" Journal of the Korean Mathematical Society = 대한수학회지 44 (1): 169~178    
    9. 2007 "MAXIMAL COLUMN RANK PRESERVERS OF INTEGER MATRICES" Communications of the Korean Mathematical Society = 대한수학회논문집 22 (2): 195~205    
    10. 2008 "Linear Preservers of Perimeters of Nonnegative Real Matrices" Kyungpook mathematical journal 48 (3): 465~472    
  • Song, Seok-Zun (66)

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • NDSL :
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기